# SDR C2XA09CL161

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 24,379 hours, 18,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 3045 THE CREW REPORTED A VERY STRONG SMELL IN THE COCKPIT WHEN THE ICE PROTECTION CAME ON.  SMELL WENT AWAY WHEN THE ICE PROTECTION SYSTEM WAS TURNED OFF.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE ANTI-ICE SYSTEM WITH THE APU AND ENGINE BLEED SYSTEMS ON.  NO DEFECTS OR SMELL WERE NOTICED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
